Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Francis Perrin
Title: Mécanique Statistique Quantique
Additional book information: (Traité du Calcul des Probabilités et de ses Applications, vol. 2, no. 5.) Paris, Gauthier-Villars, 1939. 224 pp.

Review Information:

Reviewer: B. O. Koopman
Journal: Bull. Amer. Math. Soc. 46 (1940), 380-382
American Mathematical Society